Fenpaed Ibuprofen Oral Liquid 200ml (Generic for Nurofen 1-5 Years)

SKU:
265187
See other products by: Fenpaed
Fenpaed Ibuprofen Oral Liquid 200ml (Generic for Nurofen 1-5 Years) is rated 3.3 out of 5 by 3.
  • y_2025, m_5, d_9, h_11
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_1, tr_2
  • loc_en_AU, sid_265187, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_pharmacyonline
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 230.97ms
  • REVIEWS, PRODUCT
Our Price $13.50
Availability: In stock
Accepted payment methods

Fenpaed Ibuprofen Oral Liquid 200ml (Generic for Nurofen 1-5 Years)

Fenpaed Strawberry Flavour is for the fast and effective temporary relief of pain in infants and children, and the reduction of fever.

Fenpaed Ibuprofen 100mg/5mL Oral Liquid reduces fever and soothes away pain in infants and children from teething, toothache, dental procedures, headache, earache, muscular aches and pains, immunisation, sore throat, period pain and aches and pains associated with colds and flu.

Fenpaed Oral Liquid is available in a strawberry flavour, and is colour free, sugar free and alcohol free.

AUST R 127602

You can buy Fenpaed Ibuprofen Oral Liquid 200ml (Generic for Nurofen 1-5 Years) online in Australia from Pharmacy Online

Children's dosage:

  • Do not give infants under 6 months. 
  • Do not give to children under 12 months except on the advice of a doctor. 

Frequency of dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours. 

Age: 6-12 mths 
Average body weight (kg): 8-10kg 
Dose (mL): 4-5mL 

Age: 1-3 yrs 
Average body weight (kg): 10-14kg 
Dose (mL): 5-7mL 

Age: 3-5 yrs 
Average body weight (kg): 14-18kg 
Dose (mL): 7-9mL 

Age: 5-7 yrs 
Average body weight (kg): 18-22kg 
Dose (mL): 9-11mL 

Age: 7-9 yrs 
Average body weight (kg): 22-28kg 
Dose (mL): 11-14mL 

Age: 9-12 yrs 
Average body weight (kg): 28-40kg 
Dose (mL): 14-20mL

Contains 268 mg maltitol solution per mL equivalent to 16.1 g of maltitol solution per max. daily dose (60 mL). Products containing maltitol may have a laxative effect or cause diarrhoea. Also contains saccharin and hydroxybenzoates.

Each mL contains 20 mg of Ibuprofen. Ibuprofen 100mg/5mL oral suspension.

  • Do not use Fenpaed if you have a stomach ulcer. 
  • Do not use if you have impaired kidney function. 
  • Do not use if you have heart failure. 
  • Do not use Fenpaed if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. 
  • If you get an allergic reaction. stop taking and see your doctor immediately. 
  • Unless a doctor has told you to, do not use Fenpaed if you have asthma. 
  • Do not use Fenpaed if trying to become pregnant, or during the first 6 months of pregnancy except on doctor's advice. Do not use at all during the last 3 months of pregnancy.
  • Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
  • Unless advised by your doctor or pharmacist, do not use Fenpaed with products containing ibuprofen. aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.
  • Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack. stroke or liver damage. 
    Fenpaed contains 268 mg maltitol solution per mL equivalent to 16.1 g of maltitol solution per max. daily dose (60 mL). Products containing maltitol may have a laxative effect or cause diarrhoea. Also contains saccharin and hydroxybenzoates.
Rated 1 out of 5 by from Massive allergic reaction Kids hated the taste even though they like normal Neurofen. Then an hour later my 10 year old started getting itchy. With 2 hours he was fluoro red from head to toe with raised welts. Needed antihistamines, steroids and steroid creams to relieve. Never been allergic to anything before. Not sure what ingredient it was but it wasn't good.
Date published: 2022-06-21
Rated 4 out of 5 by from Does its job well for a decent price Effective, good price and pleasant tasting for the kids
Date published: 2021-09-04
  • y_2025, m_5, d_9, h_11
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_1, tr_2
  • loc_en_AU, sid_265187, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_pharmacyonline
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 9.33ms
  • REVIEWS, PRODUCT